English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Completely replicable functions and symmetries

MPS-Authors
/persons/resource/persons235419

Heim,  Bernhard
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Supplementary Material (public)
There is no public supplementary material available
Citation

Heim, B., & Murase, A. (2019). Completely replicable functions and symmetries. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 89(2), 169-177. doi:10.1007/s12188-019-00212-9.


Cite as: http://hdl.handle.net/21.11116/0000-0005-5619-F
Abstract
Completely replicable functions play an important role in number theory and finite group theory, in particular the Monstrous Moonshine. In this paper, we give a characterization of completely replicable functions by certain symmetries.